Doctor insights on:
Amoxicillin Joint Pain
Proabably the side: effect of the medication or the the problem which made you to take this medication. Please give a ring to your doctor. If you have any further queries click this --> https://www.healthtap.com/experts/12714048-dr-vahe-yetimyan ...Read more
Took Amoxicillin for an infection, had a reaction & still have muscle & joint pain two weeks after stopping. What should I do?
See your Doctor: Probably need to get some Blood Work to see if there is an continuing inflammatory process going on. On the other hand you might have a totally coincidental process that is causing your symptoms. Either way, you need to get checked. ...Read more
I have had bad joint pain for at least 6 years and recently took amoxicillin anitbiotic for an infected tooth. My joint pain completely vanished.
What is wrong with my child he is two and a half with advanced language skills. He started stuttering severely and had joint pain and cold symptoms left untreated for 5 weeks. Then got amoxicillen for 10 days and quit stuttering and was fine for 2 weeks.
Stress response: An infection or illness can put a strain/stress on our body. This extra stress can cause young children to have a temporary change in behavior, or even a temporary regression in their development. This often goes back to normal once the stressor has been eliminated. I am happy that your son is back to himself! ...Read moreSee 1 more doctor answer
Is it possible to have serum sickness without presence of fever? (3 yr old, onset 12 days after starting amoxicillin, itchy rash and swollen joints)
Usually not possible: fever is present in almost all cases, could there be exceptions, yes, but also it could be something else other than serum sickness, hard to make a diagnosis or suggest treatment on this platform, you need to see her doctor or a doctor who can guide you well, ? Order some lab tests and imaging studies after careful history and physical exam, good luck ...Read more
On augmentin (amoxicillin and clavulanate) for 10 days last dosage yesterday.Can this cause fatigue, muscle aches, joints to hurt, anxiety- been reading nasty stuff from patients?
Need more info: This is not likely to be due to augmentin, (amoxicillin and clavulanate) but allergic reactions may take strange forms. The question is why were you on antibiotics, was the diagnosis correct, do you have something else going on at the same time, etc.? If this keeps up please go see a good family practitioner or internist and get diagnosed and treated. Good luck. ...Read more
Too general: Sorry, this is way too general a question...Even with specifics including your age, medical history, family history, work history, and additional answers the possible causes are many, many things...Please see your doctor to discuss your concerns! this would be like ordering pants for someone and not knowing the gender, age or size! ...Read moreSee 1 more doctor answer
Pain: Picture your knee with a shock absorber inside and a small amount of lubricating fluid. That is normal. Now picture the lubrication or shock absorber to be defective. The result is a general pain in the joint worse on weight bearing. Sometime swelling occurs. ...Read moreSee 2 more doctor answers
So broad a ?: Joint pain has many causes. Whole specialists r studying 4 causes. There r so many, with ur ?There needs to more detailed information. What joint, fever, swelling, injury? Even with more specific information u need 2 c a rheumatologist, even then it requires a lot of testing ; touching 2 come up with a dx. ...Read moreSee 1 more doctor answer
Arthritis, swelling: Typically, the most common cause would probably be arthritiis where there is damage to the joint surfaces. Also, with many cases there can be associated synovitis when there is more fluid in the joint than normal which will cause increased pain and swelling. Treatment is usually with nsaid, local cortisone injections, and hyaluranate gel injections. ...Read moreSee 1 more doctor answer
Keep warm: Keep warm.Get a more detailed answer ›
Too much too soon: Your body is giving you feedback in a big way. If we're not used to stretching, new positions, exercising for a length of time, we can get real sore real fast. Modify your yoga. Good position? Maybe not stretching as extremely. Cut down on the time. If you're not sore the next day, then you're ready to progress. Here's a high five for getting out there and getting moving. ...Read moreSee 1 more doctor answer
Shoes or disease: Pain in multiple toes on both feet usually indicates there is a global problem. Shoes may be ill-fit causing pressure and deformity of the toes/joints. A systemic disease like rheumatoid arthritis can also cause trouble like this. You need to be evaluated by an orthopedic or podiatric foot specialist to determine the cause as well as treatment. ...Read moreSee 3 more doctor answers
- Talk to a doctor live online for free
- Can an amoxicillin rash cause joint pain in a toddler?
- Amoxicillin stomach pain
- Amoxicillin chest pain
- Ask a doctor a question free online
- Joint pain
- Random joint pain in multiple joints
- Chronic joint pain all joints
- Talk to a infectious disease specialist online